MAUDE Adverse Event Report: Atrium Medical Corporation FLIXENE SLIDER GDS; Prosthesis, Vascular Graft, Of 6mm And Greater Diameter

Atrium Medical Corporation FLIXENE SLIDER GDS; Prosthesis, Vascular Graft, Of 6mm And Greater Diameter
Model Number 25138
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 01/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with an implanted flixene graft tested positive for pseudomonas aeruginosa infection on (b)(6) 2026.The graft was explanted during surgical revision.
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.

Brand Name
FLIXENE SLIDER GDS
Common Device Name
Prosthesis, Vascular Graft, Of 6mm And Greater Diameter
Manufacturer (Section D)
Atrium Medical Corporation
40 continental blvd
merrimack NH
Manufacturer (Section G)
Atrium Medical Corporation
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key50737153
Report Number3011175548-2026-000010
Device Sequence Number10662112
Product Code DSY
UDI-Device Identifier00650862251388
UDI-Public(01)00650862251388
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K071923
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25138
Device Catalogue Number25138
Device Lot Number511939
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
unknown.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexMale
Patient Weight222 LB